I went to the doctor thinking it was a yeast infection and took all medicine as prescribed but it hasn't seemed to work.
There can be many culprits for an itch, but they aren't always serious, or even medically related. It could be something as simple as a mild allergic reaction to something you've changed, or added to your routine. Have you recently changed washing detergent, shower gels, lotions or even new underwear? Shaving in the pubic region is also a common cause for itching in that particular area. If the itch is located directly around the vaginal opening, or inside the vagina itself, your first assumption of an infection could be the case. Many STD/Is can cause itching, if you are sexually active and recently had unprotected sex then an STD/I could be very possible. It could have been a correct diagnosis from your doctor except the medication just isn't working for you as an individual, or a stronger course of medication could be required. I would recommend another visit to your doctor. I know discussions of such nature can be awkward or uncomfortable, but it's important to get further treatment if your course of medication isn't working. Without alarming you, some infections if left unchecked can cause major problems in the body, including infertility among others. An itch can be harmless, but it can also be one of the first signs to an illness. If it does turn out to be an STD/I then you should contact any partners you have recently been sexually active with and recommend that they also get checked out. Many STD/Is don't even present symptoms and can remain in the system un-noticed for years. I hope you have found this information insightful and good luck with your issue. P.S - You could try using some Sudocrem or a similar product in your country to help soothe the area, just ensure it doesn't interact with the medication you're already taking.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2013 • 31 answers
Posted 24 Sep 2015 • 1 answer
I used Monistat 3. Why does it only itch when the medicine comes out? And it burns a tiny bit when i
Posted 17 Sep 2016 • 1 answer
Posted 26 Sep 2016 • 0 answers
Posted 14 Dec 2016 • 0 answers